# SDR 95FDEA01223

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAD CORROSION ON STR 27R AT BS 625.  REMOVED AND REPLACED DAMAGED AREA OF STA 625 STR 27R PER FEDEX SRM 53-10-3.
